It angers me to see how kids are being used as scientific experiments for the drug companies!
15-year-Old Leanne M. Bessner
This is my beautiful daughter Leanne M. Bessner, age 15 who was prescribed
Concerta about 2 months ago. She
committed suicide on Sunday October 9th. She was a beautiful, smart,
popular, 15 year old girl. We are a good middle class family; we gave
her much love and attention. We never missed a basketball or baseball
game and were always involved. Why did this happen to us?
Drug Risk Factors that may cause your child to kill themselves or others!
Suicidal thoughts and feelings and violent behavior : The main and primary one that you should be concerned about is that they could actually INCREASE your risk of suicide.
These drugs can also cause emotional symptoms such as psychosis, agitation, aggression, hostility, anxiety and hallucinations.
Your risk for suicide may be twice as high if you take SSRIs.
Seven out of 12 school
shootings were also perpetrated by children who were either on
antidepressants or withdrawing from them.
Prescription medications used on children have not been tested for use with children. They are not even tested properly on adults. An adult brain is developed and mature. A child's brain is not. Medicine of any kind may have an impact on their development mentally.
ADHD meds never have been fully tested to see the long term results on children over years. Medicines are not even correctly tested on adults for long term problems.
There is so much fraud...proven fraud by research companies that it is sick. They weight the results, hide the side effects, falsify the results, end the study before the negative side effects can show up, on and on. This is why often two to three years after a heart, diabetes, or weight control med is put into the marketplace, it is then recalled. It is recalled only after deaths, horrible side effects, horrible long term effects on the heart, liver and kidneys. By then the doctors and drug companies have made millions, even after the fines that are paid out to patients who have died. This is a horrific nightmare inflicted by the drug companies with the cooperation of your doctor. You are a guinnea pig for these drug companies. They get to legally use you and your children to try out drugs that are not tested fully and not tested on children at all. You are being used by your doctor and government as an experiment for drug testing.
If your child is on meds and is focused on dying or death, you better get them off that medication. If you child begins to change in personality or school performance, avoids contact, won't come out of their room, changes behavior, you better get them off that drug. How many parents have I heard say after the child is dead, that they thought it was just a phase. A phase that may lead to death of their child or another. Children should not be thinking about dying or death...that is abnormal unless someone they loved or a pet just died.
ADHD medicines cause kids to lose weight and often not eat. This disrupts their body and its nutritional needs. It disrupts their endocrine system including the thyroid which impacts every cell of the body and every function. Thyroid problems and endocrine problems cause mental problems. So if your child is not eating because of the side effects of the medications, you have a problem with a kid whose mind and body may not be developing normally. Then add the stress of school, and family problems and we wonder why the child is acting abnormally or acting out.
Results showed that 48 percent of the 325 patients surveyed reported at least one side effect, most often loss of appetite, sleep problems, and mood swings.
The following is from Psych Central:" A 2003 investigation into physicians’ perceptions of ADHD drugs found that “the stimulant drug side effects of decreased appetite or weight loss, sleep disruption, and exacerbation of anxiety were a concern for 32 percent, 50 percent, and 22 per of physicians, respectively.” "
Research has also looked at the long-term side effects of ADHD medications. A 2007 review examined the evidence and found possible links to appetite and growth, both height and weight. Loss of appetite has been reported in up to 60 percent of children on stimulant drugs. Two major reviews examined all the available data and both concluded that stimulants may be associated with a reduction in expected height gain, at least in the first three years of treatment."
"Fears have also been raised about potential long-term effects of stimulant drugs on the heart and on the child’s developing brain. But the available data on these outcomes is limited, so the true effects are still unknown. So far, long-term studies have been inconclusive or contained methodological flaws, so further information is needed."
The link above will give you truth and alternatives to help you and your child.
These drug side effects may include suicide, seizures and cardiac problems such as arrhythmias, hypertension, heart failure and even death. These drugs can also cause emotional symptoms such as psychosis, agitation, aggression, hostility, anxiety and hallucinations.
Between 1990 and 2000 there were 186 deaths from methylphenidate reported to the FDA MedWatch program, a voluntary reporting scheme, the numbers of which represent no more than 10 to 20% of the actual incidence. This is not all the deaths because of some autopsies, that confuse the issue. If the child hung himself, the meds are not official cause of death, hanging himself is the actual cause of death.
The link above will also give you alternatives for ADHD medications that will work and are not dangerous and untested. You cannot trust your doctor to give you the truth. They are getting kickbacks from the drug companies to prescribe these drugs. They make thousands of dollars from the pharm companies to push these drugs on their patients. You must learn to think for yourself and your child.
Well-Documented Side Effects of Antidepressants
This is research from Dr. Mercola who is a great resource for the truth. You can find this same information in other resources as well.
"The interactions of antidepressants with your brain, liver, digestive system and other systems are still not fully understood, but we do know that the side effects are numerous. Besides the standard laundry list of nausea, dry mouth and loss of libido, more serious side effects of commonly prescribed antidepressants include:
- Suicidal thoughts and feelings and violent behavior : The main and primary one that you should be concerned about is that they could actually INCREASE your risk of suicide. Your risk for suicide may be twice as high if you take SSRIs. Seven out of 12 school shootings were also perpetrated by children who were either on antidepressants or withdrawing from them.
- Diabetes: Your risk for type 2 diabetes is two to three times higher if you take antidepressants, according to one study. All types of antidepressants, including tricyclic and SSRIs, increases type 2 diabetes risk.
- Problems with your immune system: SSRIs cause serotonin to remain in your nerve junctions longer, interfering with immune cell signaling and T cell growth.
- Stillbirths: A Canadian study of almost 5,000 mothers found that women on SSRIs were twice as likely to have a stillbirth, and almost twice as likely to have a premature or low birth weight baby; another study showed a 40 percent increased risk for birth defects, such as cleft palate.
- Brittle bones: One study showed women on antidepressants have a 30 percent higher risk of spinal fracture and a 20 percent high risk for all other fractures. This is because serotonin is also involved in the physiology of bone. If you alter serotonin levels with a drug, it can result in low bone density, boosting fracture risk.
- Stroke: Your risk for stroke may be 45 percent higher if you are on antidepressants, possibly related to how the drugs affect blood clotting
- Heart disease and Sudden cardiac death: Brand new research reported at a New Orleans meeting of the American College of Cardiology found that antidepressants increase your risk of heart disease by causing your artery walls to thicken. The exact biological mechanism is still unknown. A literature review of studies from 2000-2007, published in Expert Opinion on Drug Safety in 2008, found that "Antipsychotics can increase cardiac risk even at low doses, whereas antidepressants do it generally at high doses or in the setting of drug combinations." Another study published in January 2009 in the New England Journal of Medicine also found that antipsychotic drugs doubled the risk of sudden cardiac death. Mortality was found to be dose-dependent, so those taking higher doses were at increased risk of a lethal cardiac event.
- Death: Overall death rates have been found to be 32 percent higher in women on antidepressants."
Links of articles on research fraud:
I could give you a whole blog on just links to drug research fraud
- GlaxoSmithKline Returns $3 Billion to Government in Largest Health Care Fraud Settlement in U.S. History
- Drug Wholesaler McKesson Corporation Resolves False Claims Act Case for $190 Million
Setting a Record: Abbott Labs Agrees to Pay $1.5 Billion for its Off-Label Marketing of Depakote
There are alternatives to these drugs that are safe, natural and they work.
You do not have to make yourself or your child a drug company experiment. You do have a choice!
I hope this begins to open up your mind to what is being pressured on you and your children by the standard medical system. They do not have your health in mind, but greed and profits, taken from the health and death of you and your children.
Kate Freer, medical research, writer, and herbalist